MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a demo, they placed a torso manikin on the autopulse nxt platform (b)(6).The platform and nxt band (lot # unknown) kept providing compressions; however, the band twisted on its own.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt band in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported that during a demonstration, a torso manikin was positioned in the center of the autopulse nxt platform (sn (b)(6), where the patient would be placed.The nxt band (lot #211836) was installed across the manikin's chest in the appropriate anatomical position.When the nxt platform started compressions, the band twisted on its own.The customer reported that the band initially took up on only one side.No alerts were displayed on the nxt platform during the event.The band had not been used in any prior demonstrations, and no visible damage or signs of deterioration were observed.When the same torso manikin was used with different nxt band(s), the nxt platform functioned as expected.No patient involvement.
 
Additional Manufacturer Narrative
Sections b5, d2 (lot #), d9, h3, h4, and h6 codes were updated.The reported complaint that the nxt band (lot #211836) twisted on its own after the initiation of compressions was not confirmed during visual inspection of the returned band.No evidence of twisting, deformation, or creasing was observed.During additional visual inspection, the protective cloth cover (tyvek liner) was found to be fully detached from both band guards and forcibly torn from its attachment points, unrelated to the reported complaint.The application of excessive force, such as pulling upward on the band, may result in this type of damage.Therefore, user mishandling cannot be ruled out as a contributing factor.Functional testing was not performed due to the damage observed on the returned nxt band.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24527305
Report Number3010617000-2026-00126
Device Sequence Number8439593
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot Number211836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown